# SDR 9504471152

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Fs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE ROLLER TRAY IN THE FORWARD CARGO COMPARTMENT AT FS 759, RBL 28.  REMOVED CORROSION AND INSTALLED DOUBLER AND FILLER PER EA 11-97896.
